Top answers from doctors based on your search:
Disclaimer

valium and seroquel

A 41-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Yes: The risks beyond the individual drug side effects include rare cases of serotonin syndrome.(see wikipedia for explanation.), and the combined sedating ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 22-year-old female asked:
Dr. Frank Kuitems
38 years experience Internal Medicine
Yes : Mixing any meds especially psychiatric Medicinr can be dangerous. Call or contact your OB/GYN for further advice diagnosis.
Dr. Charles Turck
16 years experience Pharmacology
Safe but sleepy: he two drugs each are known to cause dizziness and drowsiness. Just be aware that the effects may be intensified when using the two together, especial ... Read More
A 36-year-old male asked:
Dr. Pavel Conovalciuc
22 years experience Family Medicine
Sedation: Seroquel (quetiapine) is known to cause sedation that sometimes can be pretty bothersome. It, however, doesn't work as valium in that it is not addict ... Read More
A member asked:
Dr. Mark Reynolds
32 years experience Psychiatry
No: Your doctor is correct, the best answer is no. Alcohol, seroquel (quetiapine) and valium all can be quite sedating. Combining them can have an additiv ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Eric Kelts
24 years experience Neurology
MED management : I agree that does seem like a lot of medication. Sometimes it's better to start one or two, continue for a few weeks and then change further. Good l ... Read More
A female asked:
Dr. Dariush Saghafi
32 years experience Neurology
Either one alone can: HA! Either one of those drugs by themselves can make you do odd things if you're virgin to them. My son was given 0.5 mg. Ativan (lorazepam) &a ... Read More
2
2 comments
1
1 thank
A 24-year-old male asked:
Dr. Michael Blumenfield
56 years experience Psychiatry
This can be serious: Alcohol withdrawal can be serious. In some cases there can be hallucinations, shaking, seizures and it can even be life threatening. So it is good ide ... Read More
2
2 thanks
A 24-year-old male asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Maybe: If your son is experiencing physical withdrawal, this should be medically supervised. Without knowing many specifics of his condition my advise would ... Read More
2
2 thanks
A 29-year-old member asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
Very dangerous: Combining alcohol with many medications, especially psychiatric medications like seroquel (quetiapine) or valium, is extremely dangerous. They can cau ... Read More
7
7 thanks
A 29-year-old member asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
Yes: Yes, that is a perfectly acceptable regimen that your doctor has recommended. Seroquel is for long-term balance of anxiety and depression, zoloft (ser ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month